# SDR NSVA201049

- Difficulty date: February 20, 2010
- Submitted: February 24, 2010
- Operation: Air carrier
- Aircraft: N321CJ
- Make and model: Saab 340B
- Aircraft serial: 340B321
- Aircraft time: 35,062 hours, 35,627 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: CGAB120101
- Part serial: 481
- Condition: Inoperative
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CARGO SMOKE LIGHT ILLUMINATED DURING RUN UPS AND WOULD NOT EXTINGUISH.  CHECKED CARGO AREA VERIFIED NO FIRE OR FUMES.  REMOVED AND REPLACED AFT SMOKE DETECTOR.
